# SDR YENA2023053000567

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,137 hours, 1,351 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'ENG #2 VIBRATION INDICATOR ON ECAM FLUCTUATES BETWEEN 0.2 AND 10.0 INTERMITTENTLY DURING FLIGHT WITHOUT PHYSICAL VIBRATION. OCCURS IN BOTH TURBULENT & SMOOTH AIR; PERFORMED T/S PER TSM 77-32-00. REMOVED AND REPLACED FWD VIB N2 SENSOR REF AMM 77-32-21. THE OPS CHECK IS GOOD. NO FAULTS NOTED.'
